No Cover Image

Journal article 654 views

Behavioural adaptations of mussels to varying levels of food availability and predation risk / A. A Robson; C. Garcia De Leaniz; R. P Wilson; L. G Halsey; Carlos Garcia De Leaniz; Rory Wilson

Journal of Molluscan Studies, Volume: 76, Issue: 4, Start page: 348

Swansea University Authors: Carlos, Garcia De Leaniz, Rory, Wilson

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1093/mollus/eyq025

Abstract

Robson, A. A., Garcia de Leaniz, C., Wilson, R. P., Halsey, L. G. (2010). Behavioural adaptations of mussels to varying levels of food availability and predation risk. J. Molluscan Studies 76; 348-353.

Published in: Journal of Molluscan Studies
ISSN: 0260-1230 1464-3766
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa8115
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Robson, A. A., Garcia de Leaniz, C., Wilson, R. P., Halsey, L. G. (2010). Behavioural adaptations of mussels to varying levels of food availability and predation risk. J. Molluscan Studies 76; 348-353.
College: College of Science
Issue: 4
Start Page: 348